MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number TGMR404015
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Codes Aneurysm (1708); Clinical Endoleak (4843)
Date of Event 04/04/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Also was involved a tac124515c/ 23373578 udi# (b)(4).The medwatch report was sent to fda separately on december 14, 2022.According to the gore® tag® conformable thoracic stent graft with active control system instructions for use (ifu), complications associated with the use of the gore® tag® conformable thoracic stent graft may include but are not limited to aortic expansion (e.G., aneurysm), endoleak and reoperation.Users are made aware of the risks associated with type ii endoleaks in the ifu and are instructed to consider the risks and benefits discussed in the ifu for each patient before using the devices.Additional considerations for patient selection include but are not limited to patient¿s anatomical suitability for endovascular repair.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On (b)(6) 2022, the patient underwent endovascular treatment of a thoracic aortic aneurysm with gore® tag® conformable thoracic stent graft with active control system (ctag-ac)-most adjacent to the tbe aortic component.Treatment area was zone 0-proximal to the brachiocephalic trunk, distal to the sinotubular junction.On (b)(6) 2021, the pre-treatment computed tomography (ct) imaging showed that the maximum diameter of the aortic aneurysm was 58mm.It was reported that on (b)(6) 2022, a follow up ct revealed a type ii endoleak from the left subclavian artery.The maximum diameter of the aortic aneurysm was 54mm.The event was ongoing.The physician was monitoring the patient.On (b)(6) 2022, the maximum diameter of the aortic aneurysm was 57mm.On (b)(6) 2022, a persistent type ii endoleak was noted.According to the site, it was related with the endovascular procedure.The patient underwent an embolization procedure.
 
Event or Problem Description
On (b)(6) 2022, the patient underwent endovascular treatment of a zone 0 thoracic aortic aneurysm using a gore® tag® conformable thoracic stent graft with active control system (ctag-ac)-most adjacent to the gore® tag® thoracic branch endoprosthesis.According to the site, on (b)(6) 2021, the pre-treatment computed tomography (ct) imaging showed that the maximum diameter of the aortic aneurysm was 58mm.It was reported by the site that on (b)(6) 2022, a type ii endoleak from the left subclavian artery was determined.The event was ongoing.The physician was monitoring the patient.The follow up ct scans showed that the maximum diameter of an aortic aneurysm/ lesion increased in size from 54 mm on (b)(6) 2022 to 57mm on (b)(6) 2022 as reported by the core lab.On (b)(6) 2022, a persistent type ii endoleak was noted.According to the site, it was related with the endovascular procedure.The patient underwent an embolization procedure.
 
Additional Manufacturer Narrative
B5: the dates in the description summary were corrected.

Brand Name
GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
nataliya baramzina
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key15984016
Report Number2017233-2022-03575
Device Sequence Number17570400
Product Code MIH
UDI-Device Identifier00733132646845
UDI-Public00733132646845
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/08/2024
Device Model NumberTGMR404015
Device Catalogue NumberTGMR404015
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2022
Supplement Date Received by Manufacturer03/03/2023
Initial Report FDA Received Date12/14/2022
Supplement Report FDA Received Date03/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/10/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization; Other;
Patient Age79 YR
Patient SexMale
Patient Weight95 KG
Patient EthnicityNon Hispanic
Patient RaceWhite